Various products of category densities and liftings

Description

Citation

Title Various products of category densities and liftings
Author(s) M. R. Burke, N. D. Macheras, K. Musiał, W. Strauss
Journal Topology and its Applications,
Date 2009
Volume 156
Issue 7
Start page 1253
End page 1270
DOI 10.1016/j.topol.2008.12.002

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 331

Adding this citation to "My List" will allow you to export this citation in other styles.